Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 49, NWS Huntsville, AL

May 2, 2009Franklin County, Alabama

NWS Huntsville, AL issued this tornado warning at May 2, 2009, 2:38 PM CDT for Franklin County, Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2009, 2:38 PM CDT (19:38 UTC)
Expired
May 2, 2009, 3:15 PM CDT
In force
37 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Franklin County, AL

The radar

The Columbus AFB radar (KGWX), 59 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 2:50 PM CDTTSTM WND DMGWnw Red Bay, ALTREES AND POWER LINES WERE DOWNED ALONG 7TH ST SW IN RED BAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
442 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 021938
TORHUN
ALC059-022015-
/O.NEW.KHUN.TO.W.0049.090502T1938Z-090502T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
238 PM CDT SAT MAY 2 2009

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...

* UNTIL 315 PM CDT

* AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  SOUTHWEST OF RED BAY...MOVING EAST AT 25 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  RED BAY.
  VINA.
  ATWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM
SHELTER. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST
FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A
CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3448 8816 3448 8815 3451 8798 3432 8795
      3432 8811 3432 8816 3433 8817 3435 8817
TIME...MOT...LOC 1938Z 261DEG 22KT 3438 8822

$$
KDW
2 follow-up statements
000 
WWUS54 KHUN 021954
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT SAT MAY 2 2009

ALC059-022015-
/O.CON.KHUN.TO.W.0049.000000T0000Z-090502T2015Z/
FRANKLIN AL-
254 PM CDT SAT MAY 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WESTERN
FRANKLIN COUNTY...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO. THIS TORNADO WAS LOCATED ABOUT ONE MILE SOUTH OF 
RED BAY...MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VINA...
HALLTOWN AND ATWOOD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3448 8816 3448 8815 3451 8798 3432 8795
      3432 8811 3432 8816 3433 8817 3435 8817
TIME...MOT...LOC 1953Z 251DEG 19KT 3441 8814

$$

KDW
000 
WWUS54 KHUN 022007
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
307 PM CDT SAT MAY 2 2009

ALC059-022017-
/O.EXP.KHUN.TO.W.0049.000000T0000Z-090502T2015Z/
FRANKLIN AL-
307 PM CDT SAT MAY 2 2009

...THE TORNADO WARNING FOR WESTERN FRANKLIN COUNTY EXPIRES AT 315 PM
CDT...

WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING WERE STILL 
POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM HAS 
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

LAT...LON 3448 8816 3448 8815 3451 8798 3432 8795
      3432 8811 3432 8816 3433 8817 3435 8817
TIME...MOT...LOC 2007Z 251DEG 19KT 3443 8806

$$

KDW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at May 2, 1:06 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 2, 1:06 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
106 PM CDT SAT MAY 2 2009

.UPDATE...FOR 18Z TAFS.

&&

.AVIATION...
AREA OF CONVECTION MOVING ACROSS NRN MISS WILL BE MOVING INTO KMSL
BY ~19Z AND KHSV BY ~21Z. LEADING EDGE OF BAND OF PRECIP IS MOSTLY
STRATIFORM...WITH EMBEDDED TSRA TRAILING ABOUT ONE HOUR. IFR VIS
LIKELY IN CONVECTION...BUT MAY NEED TO AMEND FOR PERIODIC IFR OR
EVEN LIFR CIG POTENTIAL. TSRA LIKELY FOR ABOUT A TWO HOUR
PERIOD...WITH TRAILING SHRA AND IMPROVING VISBY/CIG LIKELY
AFTERWARDS WITHIN AREA OF LOWER TOPPED SHRA. FCST BEYOND 00Z
ACTUALLY BECOMES QUITE DIFFICULT AS A SERIES OF WAVES ARE EXPECTED
TO CROSS THE AREA...AND INSTIGATE FURTHER SHRA/TSRA DEVELOPMENT.
LATEST BEST TIMING WOULD SUGGEST ANOTHER ROUND OF SHRA/TSRA BTWN
04Z-10Z AT TERMINALS. MVFR CIGS/VIS WOULD BE LIKELY AND POSSIBLY
MUCH LOWER INTO THE LIFR CATEGORY GIVEN THE POTENTIAL FOR HEAVY
CONVECTION. GIVEN REMAINING UNCERTAINTIES...LATER TAF ISSUANCES WILL
BETTER ADDRESS TIMING/IMPACT POTENTIAL AS CONVECTION EVOLVES.

&&

.DISCUSSION... /ISSUED 1109 AM CDT SAT MAY 2 2009/

FIRST WAVE OF PRECIP TODAY IS ABOUT TO EXIT OUR CWFA TO THE
EAST...WITH SOME PATCHES OF +RA AND AN ISOLD TSRA OR TWO PRIMARILY
IN JACKSON/DEKALB COUNTIES. WIDESPREAD PRECIP AMOUNTS THUS FAR
THIS MORNING HAVE BEEN AROUND ONE HALF INCH OR LESS WITH RADAR
ESTIMATED AMOUNTS UP TO AROUND AN INCH ALONG A SWATH FROM NORTHERN
COLBERT AND SOUTHERN LAUDERDALE COUNTIES THROUGH SOUTHERN FRANKLIN
COUNTY (TN). ANOTHER SWATH OF HEAVIER PRECIP WITH NEAR ONE INCH
AMOUNTS HAS OCCURRED MAINLY IN NORTHERN PORTIONS OF DEKALB COUNTY.
IN SPITE OF RECENT HEAVY RAINS...ONLY ONE REPORT OF FLASH FLOODING
IN THE HENAGAR/IDER ARES OF DE KALB COUNTY HAS BEEN RECEIVED SO
FAR THIS MORNING.

OTHERWISE...LATEST ANALYSIS SHOWS THE SFC FRONT HAS STALLED TO OUR
NW...GENERALLY THROUGH EAST CENTRAL OK...CENTRAL AR...INTO WEST
TN AND NORTH MIDDLE TN. AREAS OF DEEP CONVECTION CONTINUE TO
DEVELOP ALONG THE FRONT PRIMARILY FROM EAST OK INTO NRN
MISS...ALTHOUGH SAT TRENDS INDICATE RECENT WARMING OF CLOUD TOP
TEMPS IN ASSOC WITH CONVECTION IN THE NRN MISS/WRN TN AREAS. RADAR
TRENDS INDICATE MAINTENANCE OF DEEP CONVECTION HOWEVER ACROSS ERN
AR INTO NRN MISS...WITH CELLS DISPLAYING AN EWRD TENDENCY. VIS
IMAGERY ALSO INDICATES SOME CLEARING EXTENDING INTO PARTS OF
CENTRAL MISS/AL WHICH SHOULD HELP TO INCREASE THE TEMP/THETA-E
GRADIENT ACROSS THE REGION INTO THE AFTN. THIS SHOULD HELP TO
CAUSE FURTHER DESTABILIZATION TO THE SOUTH OF FRONT IN THE WARM
SECTOR...AND HELP TO REINVIGORATE CONVECTION LATER TODAY AS A
WEAK LOW-LVL JET STREAK AND UPR SHORT WAVE CROSS THE AREA.
SO...EXPECTING CONVECTION TO DEVELOP AGAIN LATER TODAY INTO THIS
EVENING AND FURTHER EXACERBATE THE POTENTIAL FLOODING SITUATION.
AS A RESULT OF THE RAINS RECEIVED SO FAR...AND THE POSSIBLE RAINS
STILL TO DEVELOP...HAVE ISSUED A FLOOD WATCH FOR THE AREA UNTIL
MIDNIGHT SUNDAY.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

KDW.03
Hazardous weather outlook, May 2, 12:47 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1247 PM CDT SAT MAY 2 2009

ALZ001>010-016-TNZ076-096-097-030015-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1247 PM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHERN
ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE THIS
AFTERNOON...BRINGING MORE HEAVY RAINFALL TO THE AREA.
WIDESPREAD RAINFALL AMOUNTS AROUND ONE INCH...WITH ISOLATED
AMOUNTS AROUND TWO INCHES CAN BE EXPECTED WITH THIS NEXT BATCH OF
PRECIPITATION INTO THE EVENING HOURS. ANY STRONGER STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAINFALL AMOUNTS IN A SHORT PERIOD OF
TIME. GIVEN THE RECENT HEAVY RAINS...NUMEROUS INSTANCES OF FLASH
FLOODING WILL BE POSSIBLE ACROSS THE OUTLOOK AREA...PARTICULARLY
IN URBAN AND LOW-LYING AREAS. IN ADDITION TO THE POTENTIAL FOR
FLOODING AND FLASH FLOODING...SOME STORMS MAY BE CAPABLE OF
PRODUCING SMALL HAIL AND STRONG WIND GUSTS.

THE POSSIBILITY FOR HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE
INTO TONIGHT AS ANOTHER UPPER LEVEL DISTURBANCE CROSSES THE AREA.
MORE INSTANCES OF FLASH FLOODING WILL BE POSSIBLE WITH ANY FURTHER
ACTIVITY THAT DEVELOPS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
ON SUNDAY AS A LOW PRESSURE SYSTEM MOVES ALONG THE FRONT TO OUR
NORTH AND A VIGOROUS UPPER LEVEL DISTURBANCE CROSSES THE AREA.
WIDESPREAD HEAVY RAINFALL WILL LEAD TO FURTHER FLOODING AND FLASH
FLOODING POTENTIAL ACROSS THE AREA. IN ADDITION TO THE FLOODING
THREAT...GIVEN THE STRENGTH OF THE SYSTEMS INVOLVED
TOMORROW...SEVERE WEATHER WILL BE A POSSIBILITY...INCLUDING LARGE
HAIL...DAMAGING WIND GUSTS...AND ISOLATED TORNADOES. THE
POSSIBILITY FOR SEVERE WEATHER WILL LINGER THROUGH MONDAY...BEFORE
A COLD FRONT CROSSES THE AREA MONDAY NIGHT.

THE POTENTIAL EXISTS FOR A SIGNIFICANT FLOODING EVENT ACROSS THE
AREA THROUGH LATE SUNDAY AND PERHAPS INTO MONDAY AS NUMEROUS
STREAMS MAY REACH OR EXCEED BANKFULL STAGES. RESIDENTS AND THOSE
TRAVELING THROUGH THE AREA ARE ENCOURAGED TO MONITOR THE LATEST
INFORMATION PROVIDED BY THE NATIONAL WEATHER SERVICE OR THEIR
FAVORITE MEDIA OUTLET REGARDING THIS SITUATION.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS POSSIBLE MAY BE REQUESTED LATER TODAY TO ASSIST IN SEVERE
WEATHER/FLASH FLOODING OPERATIONS. IN ADDITION...FIRST RESPONSE
AGENCIES ARE ENCOURAGED TO MONITOR THE LATEST WEATHER REPORTS AND
UPDATES.

KDW

In the hours before

Local storm report, May 2, 12:27 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1227 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     LIGHTNING        MADISON                 34.70N 86.75W
05/01/2009                   MADISON            AL   EMERGENCY MNGR

            TWO HOMES STRUCK BY LIGHTNING IN THE CITY OF MADISON.
            SOME DAMAGE OCCURRED AT BOTH LOCATIONS.

1045 AM     FLOOD            LEXINGTON               34.97N 87.37W
05/02/2009                   LAUDERDALE         AL   EMERGENCY MNGR

            NUMEROUS ROADS STILL CLOSED ACROSS EASTERN LAUDERDALE
            COUNTY DUE TO FLOODING.

1115 AM     FLASH FLOOD      1 E IDER                34.70N 85.65W
05/02/2009                   DEKALB             AL   EMERGENCY MNGR

            FLOODING ON COUNTY ROAD 739 NEAR THE INTERSECTION WITH
            COUNTY ROAD 651...WITH ROAD IMPASSIBLE. FLOODING RECEDED
            BY 1155 AM CDT.

&&

JE
Special weather statement, May 2, 1:36 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
136 PM CDT SAT MAY 2 2009

ALZ001>003-021930-
COLBERT-FRANKLIN-LAUDERDALE-
136 PM CDT SAT MAY 2 2009

...SIGNIFICANT WEATHER ALERT FOR COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES UNTIL 230 PM CDT...

AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
CORINTH TO TUPELO...MOVING EAST AT 25 MPH.

WINDS UP TO 30 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN WESTERN COLBERT...WESTERN FRANKLIN AND WESTERN LAUDERDALE
COUNTIES...INCLUDING THE CITIES OF WATERLOO...RIVERTON...MALONE...
ALLSBORO...MARGERUM...MAUD...WRIGHT...POGO...RED BAY AND MT HESTER...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. GIVEN THE RECENT HEAVY
RAINS ACROSS THE AREA...FLASH FLOOD WARNINGS MAY BECOME WARRANTED AS
THIS LINE OF STORMS MOVES ACROSS THE AREA. BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WIDESPREAD RAINFALL AMOUNTS OF AROUND ONE HALF INCH ARE EXPECTED
FROM THIS AREA OF RAIN AND THUNDERSTORMS...WITH ISOLATED AMOUNTS
POSSIBLY EXCEEDING ONE INCH THIS AFTERNOON. THIS MAY RESULT IN BRIEF
RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KDW

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:03 PM CDTSevere Thunderstorm WarningHUNCullman29 min
May 1, 7:16 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence13 min
May 1, 7:37 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan38 min
May 1, 8:42 PM CDTSevere Thunderstorm WarningHUNMorgan31 min
May 1, 9:38 PM CDTFlash Flood WarningHUNColbert, Cullman, Franklin, Lawrence, Morgan3 hr
May 1, 10:50 PM CDTAreal Flood WarningHUNColbert, Lauderdale, Lawrence, Limestone, Morgan3 hr
May 1, 11:38 PM CDTAreal Flood WarningHUNJackson, Madison, Marshall, Morgan3 hr
May 2, 12:38 AM CDTFlash Flood WatchHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more10 hr
May 2, 8:07 AM CDTFlash Flood WarningHUNLauderdale3 hr
May 2, 9:21 AM CDTRiver Flood WarningHUNMadison70 hr
May 2, 9:40 AM CDTRiver Flood WarningHUNJackson, Madison, Marshall5 days
May 2, 10:12 AM CDTFlood WatchHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more39 hr
May 2, 10:40 AM CDTFlash Flood WarningHUNDeKalb, Jackson2 hr
May 2, 10:52 AM CDTRiver Flood WarningHUNLawrence47 hr
May 2, 11:22 AM CDTAreal Flood WarningHUNLauderdale4 hr
May 2, 3:17 PM CDTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan3 hr
May 2, 4:48 PM CDTTornado WarningHUNMadison, Morgan27 min
May 2, 5:32 PM CDTAreal Flood WarningHUNMadison52 min
May 2, 6:14 PM CDTAreal Flood WarningHUNLauderdale6 hr

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.